# SDR DHL2003804556

- Difficulty date: February 15, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769589505
- Condition: Corroded
- Location: Lt Wing Le
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E UPPER SKIN CORRODED BETWEEN STA. XFS291.5000 AND XFS 304.000 CORR: PERFORMED MAJOR REPAIR IAW EO DHL 030108 , ED-3214. REMOVED FASTNERS IAW SRM51-1-21 PG. 1 REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18, FOUND OUT OF LIMITS IAW SRM57-2-0 PG 16 TRIMMED OUT DAMAGED SKIN SEGEMENT IAW EO DHL 030108 , ED-3214. FABRICATED A REPAIR DOUBLER (7075T6AL.071) AND THREE FILLERS (7075T6AL.063) IAW EO DHL030108 , ED-3214. CLEANED , TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B APPLIED PRC TO ALL FAYING SURFACES IAW SRM 51-1-15 PG. 1 INSTALLED DOUBLERS AND FILLERS AT LH L/E UPPER SKIN WITH NEW FASTNERS IAW EO DHL 030108, ED-3214, SRM51-1-21 PG. 1
